# SDR FDEA201611113974

- Difficulty date: November 11, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114513
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE LONGITUDINAL SPLICE FITTING FOUND CRACKED AT LONGERON 52 BS 5-123.  REMOVED AND REPLACED WITH NEW SPLICE FITTING IAW SRM 51-33-01-0G.   SPLICE FITTING FABRICATED IAW DWG A5A 7114 REV 'J'. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
